# SDR SWAA2012101208465

- Difficulty date: September 25, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 70,761 hours, 61,362 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 60228
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR SIDEWALL LIGHT CONNECTOR BROKEN.  REPAIRED CONNECTOR PER SWPM AND MM.
